Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Stopped the new meds!
avatar
Anon_963 posted:
Well, the side affects were soooo bad I called the doctor and he told me to stop the medication after only 2 days on it. I just don't tolerate anti-depressants. Have tried 6 or 7 now!

May have to consider the TMS if I don't get better on my own.
Sure am hoping I just 'learn to handle' things better and can avoid any more meds. Still taking Xanax (not much) for anxiety and it helps.
Just an update.
Reply


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.